Alert archive / North Carolina / River Flood Warnings in 2016

River Flood Warning 30, NWS Raleigh, NC

October 8, 2016Alamance County, North Carolina

NWS Raleigh, NC issued this river flood warning at Oct 8, 2016, 3:47 PM EDT for Alamance County, North Carolina. It took effect at Oct 8, 2016, 9:48 PM EDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Oct 8, 2016, 3:47 PM EDT (19:47 UTC)
In effect from
Oct 8, 2016, 9:48 PM EDT
Expired
Oct 10, 2016, 4:28 AM EDT
In force
31 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Alamance County, NC

The radar

The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Haw River at Haw River (HAWN7). The gauge peaked at 19.73 ft at Oct 9, 2016, 3:00 AM EDT.

actionminormoderate102010/0810/0910/1010/11
Action stage
16 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02096500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

261 
WGUS42 KRAH 081947
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
347 PM EDT SAT OCT 8 2016

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Haw River At Haw River affecting Alamance County
 ...Up to 3 inches of rain has fallen over the upper Haw River
 basin today and an additional 2 to 3 inches is expected this
 evening...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-090747-
/O.NEW.KRAH.FL.W.0030.161009T0150Z-161010T0828Z/
/HAWN7.1.ER.161009T0150Z.161009T1200Z.161009T2028Z.NO/
347 PM EDT SAT OCT 8 2016

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Haw River At Haw River.
* from this evening to late Sunday night, or until the warning is 
  cancelled.
* At  3:31 PM Saturday the stage was 11.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tonight and continue to rise to near 21.3 feet tomorrow 
  morning.The river will fall below flood stage late tomorrow. 
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Haw River        18  11.6 Sat 04 PM  21.3  10.4   6.0   4.5   3.9

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$
3 follow-up statements
978 
WGUS82 KRAH 090151
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
951 PM EDT SAT OCT 8 2016

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-091351-
/O.EXT.KRAH.FL.W.0030.161009T0148Z-161010T0934Z/
/HAWN7.1.ER.161009T0147Z.161009T1200Z.161009T2134Z.NO/
951 PM EDT SAT OCT 8 2016

The Flood Warning continues for the Haw River At Haw River.
* from this evening to late Sunday night, or until the warning is 
  cancelled.
* At 9:31 PM Saturday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by tonight and continue to 
  rise to near 22.0 feet by tomorrow morning.The river will fall 
  below flood stage by tomorrow afternoon.
* Impact...At 23.0 feet, Moderate flood stage. Flooding reaches the 
  base of the water treatment plant building.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Haw River
  Haw River   18  17.8 Sat 10 PM    22.0  11.6   7.1   4.7   3.8

To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Haw River:      471.69

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

NCC037-091350-
/O.EXT.KRAH.FL.W.0027.161009T0148Z-161010T2043Z/
/BYNN7.1.ER.161008T2030Z.161009T0600Z.161010T0843Z.NO/
951 PM EDT SAT OCT 8 2016

The Flood Warning continues for the Haw River Near Bynum.
* from this evening to Monday afternoon, or until the warning is 
  cancelled.
* At 9:31 PM Saturday the stage was 14.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 14.9 feet after midnight 
  tomorrow. The river will fall below flood stage Monday morning.
* Impact...At 15.0 feet, The river widens up to 800 feet across, but 
  flooding remains confined to extensive stretches of woods and 
  pastureland along the river.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Haw River
  Bynum       11  14.6 Sat 10 PM    14.0  10.4   6.9   5.6   4.9

To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Bynum:          283.31
 
&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$
818 
WGUS82 KRAH 090931
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
531 AM EDT SUN OCT 9 2016





...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County

  Haw River Near Bynum affecting Chatham County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-092131-
/O.EXT.KRAH.FL.W.0030.000000T0000Z-161010T1624Z/
/HAWN7.1.ER.161009T0157Z.161009T1800Z.161010T0424Z.NO/
531 AM EDT SUN OCT 9 2016

The Flood Warning continues for
  the Haw River At Haw River.
* At  5:01 AM Sunday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by this
  afternoon. The river will fall below flood stage after midnight 
  tomorrow.
* Impact...At 20.0 feet, There is significant overflow on the right 
  bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water 
  treatment plant. 

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Haw River
 Haw River        18  19.5 Sun 05 AM  20.6   13.2   7.4   5.0   3.8      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage: 471.69
        

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

NCC037-092131-
/O.EXT.KRAH.FL.W.0027.000000T0000Z-161011T0224Z/
/BYNN7.1.ER.161008T2030Z.161009T0647Z.161010T1424Z.NO/
531 AM EDT SUN OCT 9 2016

The Flood Warning continues for
  the Haw River Near Bynum.
* At  5:16 AM Sunday the stage was 14.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impact...At 15.0 feet, The river widens up to 800 feet across, but 
  flooding remains confined to extensive stretches of woods and 
  pastureland along the river.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu 

Haw River
 Bynum            11  14.9 Sun 05 AM  14.7   11.4   7.5   5.8   5.0      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage: 283.31
       
&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$

26
991 
WGUS82 KRAH 091417
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
1017 AM EDT SUN OCT 9 2016

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Haw River At Haw River affecting Alamance County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC001-091447-
/O.CAN.KRAH.FL.W.0030.000000T0000Z-161010T1624Z/
/HAWN7.1.ER.161009T0157Z.161009T0716Z.161009T1312Z.NO/
1017 AM EDT SUN OCT 9 2016

The Flood Warning is cancelled for
  the Haw River At Haw River.
* At 10:01 AM Sunday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* The river crested at 19.7 feet at 0300 AM EDT this morning, and fell
  below flood stage at 9:12 AM this morning.
* Forecast...The river will continue to fall to 10.5 feet by tomorrow
  morning.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Mon   Tue   Wed   Thu   Fri

Haw River
 Haw River        18  17.7 Sun 10 AM  10.5   6.6   4.7   3.6   3.2

&&

LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
          3604 7944 3613 7954         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Oct 8, 2:00 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Oct 8, 2:00 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
200 PM EDT SAT OCT 8 2016

.SYNOPSIS...
Hurricane Matthew will move slowly northeast along the Carolina
coast through tonight, then track offshore to the east on Sunday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 1030 AM Saturday...

UPDATE: Portions of the wind advisory in the Sandhills and SE
Coastal Plain (Scotland, Hoke, Cumberland, Sampson and Wayne
counties) were upgraded to a high wind warning at 841 AM
EDT this morning based on recent trends, i.e. rapid pressure
falls spreading north of the NC/SC border attendant the center of
Hurricane Matthew tracking NE along the South Carolina coast. As
of 14Z, a ~10mb pressure gradient was noted between Raleigh (KRDU) and
Laurinburg (KMEB), a distance of 70 nm. See the latest NPWRAH
product for detailed information on expected wind gusts/impacts.
Sustained winds of 30-40 mph with gusts up to 60 mph are largely
expected to be confined to the high wind warning area. -Vincent

Flash flood watch has been extended west and north to cover all of
central NC, except Forsyth County in the far NW.

The far NW part of the Triad, specifically the Winston-
Salem/Forsyth County area, should have the lowest probability of
flooding and we may leave them out. We will decide with the WPC/NWS
QFP conference call at 215 AM. Most models have come even more
northward and northeastward with the track of Matthew, and thus the
heavy rain bands are now forecast to eventually encompass much of
central NC. There is expected to be a very tight QPF gradient with
possibly the NW Piedmont in the gradient instead of the NE Piedmont
(as the heavier rains continue to spread west with the past few
model runs). Current data (radar/satellite) included also suggests
that the models more north and northeast track before the turn east
tonight may verify better.

The eyewall of Hurricane Matthew is now open with the northern
portion of the eyewall the only portion remaining in tact. The
forward motion is still 010 at 10kt with anticipation that the
system will turn NE along the SC coast beginning this morning. A
1025 MB surface high pressure was centered just off the New England
coast this morning, extending into our Piedmont Damming Region.
There continued to be a low level boundary near the coast, with the
deep easterly flow north of the storm pulling in PW's in excess of 2
inches as far north as Raleigh and 2.4 inches to near Fayetteville.

The ESE flow at H85 was 40-50 KT spreading deep moisture up and over
the CAD wedge. Rain and bands of heavy rain has developed/overspread
all of central NC. One heavy band was almost into the Greensboro
area. Although the SREF and some hi-res models suggest that the QPF
of the operational GFS/EC are overdone for our region, we are not
buying into that given the current data analysis.

We will expand the Flash Flood Watch to be safe to include most of
the region, with the far NW left out (Forsyth). QPF of 6-10 inches
will still be forecast in the south and east, with 4-7 central, and
2-4 elsewhere. Locally higher totals in the south and east. Less
over the NW.

The Wind Advisory will remain in place through the duration of the
event. Strongest gusts to 40-50 MPH in the south and east zones.
Even 40 mph may down some trees given the expected saturation.

Conditions will improve rather quickly when the cyclone begins the
turn east later tonight and Sunday morning. Our current ending times
of the Watches and advisories will remain into Sunday afternoon, and
possibly we can end them more quickly if the system moves more
quickly per WPC discussion.

&&

.SHORT TERM /SUNDAY NIGHT/...
As of 305 AM Saturday...

Skies should be clearing or mostly clear with diminishing breezes
Sunday evening and overnight. Lows in the 40s/50s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 200 PM Saturday...

Cool and dry ridging will build down the east coast...with strong
cold air advection producing highs slightly below normal...in the
mid to upper 60s Monday after a chilly morning with sunrise temps in
the upper 40s to very low 50s. Mins Tuesday morning will be even
cooler...45 to 50. Sunny skies will begin to moderate the airmass on
Tuesday and highs will reach the upper 60s to lower 70s.

Upper ridge over the region will begin to breakdown and shift east
of the area by mid to late week, allowing a dry cold front to
approach the area from the nw late Thursday. Airmass will undergo
slow modification in advance of this front, warming back up to
seasonable readings Wednesday and Thursday, with temps potentially
cooling back down to below normal Friday and into the weekend.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
As of 740 AM Saturday...

A large shield of moderate to heavy rain, to the N and NW of the
center of Hurricane Matthew, will continue to translate NWD
across central NC today, as the hurricane tracks generally
parallel to the SC coast. Widespread, mainly IFR ceilings will
continue through this evening, then edge EWD with a resultant
lifting and scattering to MVFR or VFR from W to E tonight, as the
hurricane and associated rain shield likewise move E. NELY winds
will also steadily increase from S to N and peak this afternoon and
early evening - highest with gusts between 40-50 kts at FAY and RWI.
While the rain and sub-VFR ceilings will steadily move E and out of
our area later tonight, a strong NLY wind will continue throughout
the night and linger into the day Sunday, as a continental polar
(cool and dry)air mass rushes into our region in the wake of Matthew.

Outlook: After VFR conditions in high pressure Sun-Mon, NELY low
level flow around that high may promote the occurrence of MVFR
ceilings Tue-Wed, mainly at ERN TAF sites.

&&

.HYDROLOGY...
As of 200 PM Saturday...

Widespread life-threatening flash flooding this afternoon will
linger well into tonight...perhaps for much of Sunday as well...as
several additional inches of rain are expected this afternoon into
the evening. Details can be found in the latest flash flood warning
products.

Final rainfall totals will be eye-popping...10+ inches in the
southeast...producing moderate to major flooding at a nearly every
river flood forecast point. The Little River at Manchester will rise
above its all time record, which was set only last week. Widespread
river flooding on the lower reaches of the Neuse and Cape Fear
rivers will continue well into next week. For details, see
www.weather.gov/ahps2 .

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 6 PM EDT Sunday for NCZ078-085-086-088-
089.
Flash Flood Watch through Sunday afternoon for NCZ007>011-
022>028-038>043-073>078-083>086-088-089.
Wind Advisory until 6 PM EDT Sunday for NCZ011-026>028-041>043-
073>077-083-084.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...BADGETT
LONG TERM...mlm
AVIATION...MWS
HYDROLOGY...MLM
Hazardous weather outlook, Oct 8, 9:28 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
928 AM EDT SAT OCT 8 2016

NCZ011-026>028-041>043-073>077-083-084-091330-
HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-
928 AM EDT SAT OCT 8 2016

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD REPORTS OF DOWNED TREES...
POWER LINES...PROPERTY DAMAGE...OR MEASURED WIND GUSTS ABOVE 40
MPH TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

NCZ007>010-022>025-038>040-091330-
PERSON-GRANVILLE-VANCE-WARREN-GUILFORD-ALAMANCE-ORANGE-DURHAM-
DAVIDSON-RANDOLPH-CHATHAM-
928 AM EDT SAT OCT 8 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ021-091330-
FORSYTH-
928 AM EDT SAT OCT 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ078-085-086-088-089-091330-
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
928 AM EDT SAT OCT 8 2016

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD REPORTS OF DOWNED TREES...
POWER LINES...PROPERTY DAMAGE...OR MEASURED WIND GUSTS ABOVE 40
MPH TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

In the hours before

Local storm report, Oct 8, 3:18 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
318 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      1 S FUQUAY-VARINA       35.57N 78.79W
10/08/2016                   WAKE               NC   AMATEUR RADIO

            ANGLER ROAD AT CREEK VALLEY DRIVE IS
            IMPASSABLE DUE TO FLOODING.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 3:20 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
320 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TROPICAL STORM   4 ENE HOPE MILLS        34.99N 78.88W
10/08/2016                   CUMBERLAND         NC   ASOS

            THE FAYETTEVILLE REGIONAL AIRPORT (KFAY)
            REPORTED A SUSTAINED WIND OF 40 MPH WITH A
            PEAK GUST OF 62 MPH AT 306 PM EDT.

&&

VINCENT
Local storm report, Oct 8, 3:22 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      1 SW COATS CROSSROADS   35.52N 78.56W
10/08/2016                   JOHNSTON           NC   DEPT OF HIGHWAYS

            INTERSTATE 40 CLOSED BETWEEN EXIT 319 AND
            EXIT 325 DUE TO FLOODING.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 3:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
325 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      1 SW FUQUAY-VARINA      35.58N 78.80W
10/08/2016                   WAKE               NC   EMERGENCY MNGR

            HIGHWAY 401 ENTERING FUQUAY-VARINA CLOSED
            DUE TO HIGH WATER.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 3:41 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
341 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FUNNEL CLOUD     WALNUT CREEK            35.31N 77.87W
10/08/2016                   WAYNE              NC   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD NEAR WALNUT
            CREEK AND U.S. ROUTE 70.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Oct 8, 3:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
346 PM EDT SAT OCT 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       2 S FAYETTEVILLE        35.04N 78.90W
10/08/2016  M12.16 INCH      CUMBERLAND         NC   COCORAHS

            RAINFALL SINCE 6:45AM. .

&&

NWS RALEIGH NC
IRIS SYSTEM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 10:09 PM EDTRiver Flood WarningRAHHarnett4 days
Oct 7, 10:09 PM EDTRiver Flood WarningRAHCumberland6 days
Oct 7, 10:12 PM EDTRiver Flood WarningRAHJohnston3 days
Oct 7, 10:12 PM EDTRiver Flood WarningRAHJohnston5 days
Oct 7, 10:12 PM EDTRiver Flood WarningRAHWayne11 days
Oct 7, 10:18 PM EDTRiver Flood WarningRAHEdgecombe7 days
Oct 7, 10:18 PM EDTRiver Flood WarningRAHEdgecombe12 days
Oct 8, 8:01 AM EDTFlash Flood WarningRAHAnson, Hoke, Richmond, Scotland6 hr
Oct 8, 8:37 AM EDTFlash Flood WarningRAHCumberland, Harnett, Hoke, Lee, Montgomery, Moore and 2 more6 hr
Oct 8, 8:41 AM EDTHigh Wind WarningRAHCumberland, Hoke, Sampson, Scotland, Wayne18 hr
Oct 8, 9:13 AM EDTRiver Flood WarningRAHAnson, Stanly26 hr
Oct 8, 10:22 AM EDTFlash Flood WarningRAHDurham, Johnston, Wake, Wayne6 hr
Oct 8, 11:32 AM EDTFlash Flood Warning EmergencyRAHCumberland, Hoke, Sampson6 hr
Oct 8, 12:09 PM EDTRiver Flood WarningRAHChatham48 hr
Oct 8, 1:09 PM EDTFlash Flood Warning EmergencyRAHDurham, Johnston, Wake, Wayne6 hr
Oct 8, 1:21 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Orange and 2 more8 hr
Oct 8, 1:31 PM EDTFlash Flood WarningRAHAnson, Chatham, Harnett, Lee, Montgomery, Moore and 3 more6 hr
Oct 8, 2:04 PM EDTFlash Flood WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wilson8 hr
Oct 8, 2:28 PM EDTRiver Flood WarningRAHChatham, Lee67 hr
Oct 8, 2:32 PM EDTFlash Flood WarningRAHAlamance, Granville, Orange, Person, Vance8 hr
Oct 8, 2:37 PM EDTRiver Flood WarningRAHFranklin69 hr
Oct 8, 3:50 PM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford, Randolph8 hr
Oct 8, 3:54 PM EDTRiver Flood WarningRAHEdgecombe, Halifax, Nash5 days
Oct 8, 5:29 PM EDTFlash Flood Warning EmergencyRAHCumberland, Hoke, Sampson8 hr
Oct 8, 6:55 PM EDTFlash Flood Warning EmergencyRAHDurham, Edgecombe, Johnston, Nash, Wake, Wayne and 1 more7 hr
Oct 8, 7:49 PM EDTFlash Flood WarningRAHChatham, Harnett, Lee, Montgomery, Moore, Richmond and 1 more6 hr

Nearby

River Flood Warnings in North Carolina, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.